Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 10

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 10 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 10 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF    
Properties of generalized definitions of limit
Ralph P. Agnew.
Bull. Amer. Math. Soc. 45 (1939), 689-730
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000304
New point configurations and algebraic curves connected with them
Arnold Emch.
Bull. Amer. Math. Soc. 45 (1939), 731-735
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000490
On addition chains
Alfred Brauer.
Bull. Amer. Math. Soc. 45 (1939), 736-739
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000245
A theorem on matrices over a commutative ring
Neal H. McCoy.
Bull. Amer. Math. Soc. 45 (1939), 740-744
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000231
An application of E. H. Moore’s determinant of a hermitian matrix
N. Jacobson.
Bull. Amer. Math. Soc. 45 (1939), 745-748
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000219
The Euler-Maclaurin summation formula
Tomlinson Fort.
Bull. Amer. Math. Soc. 45 (1939), 748-754
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000301
On the uniqueness of the solutions of differential equations
E. J. McShane.
Bull. Amer. Math. Soc. 45 (1939), 755-757
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000328
Point set operators and their interrelations
E. C. Stopher Jr..
Bull. Amer. Math. Soc. 45 (1939), 758-762
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000266
A note on a paper by J. A. Todd
A. Sinkov.
Bull. Amer. Math. Soc. 45 (1939), 762-765
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000260
Groups of motions in conformally flat spaces. II
Jack Levine.
Bull. Amer. Math. Soc. 45 (1939), 766-773
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000534
$V_{m}$ in $S_{n}$ with planar points $( m ≧3 )$
N. Coburn.
Bull. Amer. Math. Soc. 45 (1939), 774-783
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000529
On transitive groups that contain certain transitive subgroups
W. A. Manning.
Bull. Amer. Math. Soc. 45 (1939), 783-791
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000261
Quadratic and linear congruence
R. E. O'Connor S.J..
Bull. Amer. Math. Soc. 45 (1939), 792-798
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000244
A note on Reichenbach’s axioms for probability implication
J. C. C. McKinsey.
Bull. Amer. Math. Soc. 45 (1939), 799-800
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0000367